Integral equations with deviating argument
Differencialʹnye uravneniâ, Tome 7 (1971) no. 6, pp. 1130-1132
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_6_a24,
author = {V. P. Skripnik},
title = {Integral equations with deviating argument},
journal = {Differencialʹnye uravneni\^a},
pages = {1130--1132},
year = {1971},
volume = {7},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_6_a24/}
}
V. P. Skripnik. Integral equations with deviating argument. Differencialʹnye uravneniâ, Tome 7 (1971) no. 6, pp. 1130-1132. http://geodesic.mathdoc.fr/item/DE_1971_7_6_a24/